# SDR CA081121005

- Difficulty date: November 19, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Lear 31A
- Aircraft time: 3,747 hours
- Engine: Garrtt TFE73123B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080023A
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) GENERATOR FELL OFF, INE AND A SLIGHT VIBRATION WAS FELT.
